# SDR SWAA002699

- Difficulty date: December 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 66,871 hours, 50,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE PRESS INDICATOR OUT OF VIEW. REPOSITIONED SLIDE ASSY PER MM.
